# SDR CA020308004

- Difficulty date: March 8, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 52,796 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sleeve
- Part number: 152460101
- Condition: Broken
- Location: Nlg Torque
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING WALKAROUND FOUND NLG UPPER TORQUE LINK RT DETENT SLEEVE BROKEN IN TWO. REPLACED UPPER TORQUE LINK'S RT SPRING, INDEX AND DETENT SLEEVES AND A/C WAS RETURNED TO SERVICE.
